# SDR SWIA200414131

- Difficulty date: November 23, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 41,452 hours, 50,720 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0190
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,031 hours, 10,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED TO 15 DEGREES CONTROL FAULT OCCURRED DUE TO OUTBOARD FLAPS.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW MM 27-50-00.  REPLACED RIGHT INBOARD FLAP CANNON PLUG IAW WMM 20-50-01.  OPERATIONAL CHECK GOOD.
